# SDR GTIA2018012802369

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 29,144 hours, 13,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FA FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW  DRAWING NK320-232-EQ REV4. OPS CHECKED GOOD.
